# SDR WRXR20241119001

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON RH FLOOR SEAT, FS571.00 TO FS683.00, RBL9.00, RAIL #51. REMOVED SEAT TRACK # 51 IAW CRJ 700 AMM 53-00-49-000-801-A03. FABRICATED SEAT TRACK IAW CRJ700 REO 670-53-00-589 REV C. INSTALLED SEAT TRACK #51 IAW AMM 53-00-49-400-801-A03. CA 1000 LOT # 60119045-059608119 DOE 07/25.
